Alert archive / Indiana / Special Weather Statements in 2013
Special Weather Statement, NWS Indianapolis, IN
NWS Indianapolis, IN issued this special weather statement at Jun 25, 2013, 9:21 PM EDT for Boone County, Hendricks County, Putnam County, Indiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2013, 9:21 PM EDT (01:21 UTC)
- Expired
- Jun 25, 2013, 10:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Indianapolis, IN
Counties Boone County, IN, Hendricks County, IN, Putnam County, IN
The radar
The Indianapolis radar (KIND), 46 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.4 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 741 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 1385 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.9
The text
As transmitted, in the capitals the NWS used until 2016.
722
WWUS83 KIND 260121
SPSIND
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
921 PM EDT TUE JUN 25 2013
INZ030-036-037-044>046-052>054-260200-
BOONE-CLAY-CLINTON-HENDRICKS-MONTGOMERY-MORGAN-OWEN-PARKE-PUTNAM-
921 PM EDT TUE JUN 25 2013
...STRONG THUNDERSTORM ADVISORY FOR NORTHERN CLAY...SOUTHERN
CLINTON...BOONE...HENDRICKS...EASTERN MONTGOMERY...WESTERN MORGAN...
NORTHEASTERN OWEN...SOUTHEASTERN PARKE AND PUTNAM COUNTIES UNTIL 1000
PM EDT...
AT 914 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
FRANKFORT TO 11 MILES NORTHEAST OF GREENCASTLE TO 11 MILES SOUTH OF
BRAZIL...AND MOVING EAST AT 30 MPH.
AN OUTFLOW BOUNDARY WITH WIND GUSTS OF 40 TO 45 MPH WILL ARRIVE
SEVERAL MINUTES AHEAD OF THE RAIN AND THUNDERSTORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
GREENCASTLE...
LEBANON...
DANVILLE...
BROWNSBURG...
REELSVILLE...
ADVANCE...
JAMESTOWN...
NORTH SALEM...
LIZTON...
COATESVILLE...
PITTSBORO...
CLOVERDALE...
STILESVILLE...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3951 8724 3952 8720 3954 8720 3978 8697
4022 8682 4021 8624 3992 8630 3992 8633
3982 8633 3940 8672 3947 8724
TIME...MOT...LOC 0119Z 263DEG 25KT 4017 8657 3979 8671
3938 8716
$$
RYANWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Jun 25, 7:48 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 25, 7:48 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 748 PM EDT TUE JUN 25 2013 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS... ISSUED AT 231 PM EDT TUE JUN 25 2013 A FRONTAL SYSTEM IS EXPECTED TO MOVE THROUGH THE AREA AROUND WEDNESDAY NIGHT OR THURSDAY. IN THE WAKE OF THIS FRONT...AN UPPER LEVEL LOW IS EXPECTED TO SETTLE INTO THE OHIO VALLEY BY THE WEEKEND AND INTO EARLY NEXT WEEK. && .NEAR TERM /TONIGHT/... ISSUED AT 701 PM EDT TUE JUN 25 2013 CONVECTIVE CLUSTER CONTINUES TO EXPAND TOWARDS THE NORTHWEST FORECAST AREA EARLY THIS EVENING. HAVE SEEN A FEW REPORTS OF WIND GUSTS TO NEAR 60 MPH WITH THIS LINE...BUT ELEVATED CORES HAVE FALLEN A BIT SINCE 22Z. COMPLEX HAS DROPPED A WELL DEFINED OUTFLOW BOUNDARY EXTENDING FROM THE LEAD STORMS AND ARCING BACK TO THE SOUTHWEST. WHILE THE STORMS THEMSELVES CONTINUE TO MOVE EAST...THIS BOUNDARY HAS PROMPTED A SHIFT TO THE SOUTHEAST TO THE ENTIRE CONVECTIVE COMPLEX OVER THE LAST HOUR OR SO AND SPURRED NEW DEVELOPMENT NEAR KSPI AND KDEC. THESE STORMS HAVE ALSO DEVELOPED ON THE FRINGE OF THE INSTABILITY AXIS AND ARE LIKELY TO BECOME THE PRIMARY FOCUS FOR THE NEXT 1-3 HOURS AS THEY MOVE INTO WESTERN INDIANA WHERE AIRMASS REMAINS VERY UNSTABLE WITH SBCAPES OF 3000-4000J/KG. SUBTLE CAPPING INVERSION HAS KEPT A LID ON CONVECTIVE DEVELOPMENT SO FAR FOR THE MOST PART OVER THE FORECAST AREA. CONSIDERING THE INSTABILITY AND IMPROVING FORCING ALOFT AHEAD OF THE APPROACHING UPPER WAVE... ANTICIPATE CONVECTIVE COMPLEX TO CONTINUE E/SE INTO THE NORTHERN HALF OF THE FORECAST AREA THROUGH THE EVENING. WIND GUSTS APPROACHING SEVERE LEVELS WILL REMAIN THE PRIMARY THREAT...ALONG WITH TORRENTIAL RAINFALL AND AN ABUNDANCE OF LIGHTNING. PREVIOUS DISCUSSION FOLLOWS. AIR MASS IS VERY UNSTABLE ACROSS THE AREA...LI/S TO ABOUT -10...HOWEVER A SLIGHT CAP AND LACK OF A TRIGGER ARE KEEPING THINGS IN CHECK SO FAR. REMNANT MVC CURRENTLY MOVING INTO SOUTHWEST ILLINOIS MAY APPROACH THE WESTERN BORDER AROUND 260100Z...SO THIS FEATURE MAY HELP TRIGGER CONVECTION THIS EVENING. ANOTHER POSSIBILITY IS CONVECTION DROPPING SOUTHEAST LATER TONIGHT OVER NORTHERN ILLINOIS/NORTHERN INDIANA. APPEARS THE THREAT OF CONVECTION TONIGHT WILL BE HIGHER THAN OVER THE PAST COUPLE OF NIGHTS AS 850MB JET IS POINTED MORE TOWARDS CENTRAL INDIANA. TEMPTED TO GO WITH LIKELY POPS TONIGHT...BUT WITH QUESTIONS REVOLVING AROUND WHERE AND WHEN CONVECTION WILL DEVELOP...WILL KEEP POPS IN THE CHANCE CATEGORY. THE GFS MOS LOWS TONIGHT LOOK REASONABLE BASED ON PROGGED LOW LEVEL THICKNESSES. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY/... ISSUED AT 231 PM EDT TUE JUN 25 2013 MODEL DATA SUGGEST THE UPPER FLOW WILL GRADUALLY VEER TO A NORTHWEST DIRECTION DURING THIS PERIOD AS AN UPPER RIDGE RETROGRADES INTO THE SOUTHERN ROCKIES. HEIGHTS/THICKNESSES GRADUALLY FALL...SO THERE SHOULD BE A REDUCTION IN THE HEAT/HUMIDITY TOWARDS THE END OF THE WEEK. MODEL DATA SUGGEST A SHORT WAVE TROUGH WILL PASS OVER THE AREA WEDNESDAY AFTERNOON/EVENING. DEEP LAYER SHEAR INCREASES DURING THE DAY AS THIS FEATURE APPROACHES...HOWEVER IF TOO MUCH CONVECTION DEVELOPS TONIGHT...AIR MASS MAY BE TOO WORKED OVER TO SUFFICIENTLY DESTABILIZE DURING THE DAY WEDNESDAY. IN ANY EVENT...WILL GO WITH LIKELY POPS ON WEDNESDAY WITH THE PASSAGE OF THE UPPER WAVE. WILL CONTINUE WITH CHANCE POPS WEDNESDAY NIGHT AS WAVE MAY STILL BE IN THE PROCESS OF PASSING THROUGH. AT THIS POINT...IT APPEARS PRECIPITATION CHANCES FOR THURSDAY AND FRIDAY ARE DIMINISHING AS SOMEWHAT DRIER/MORE STABLE AIR MOVES INTO THE AREA. WILL HOLD ONTO SMALL CHANCE POPS FOR THURSDAY AND FRIDAY FOR NOW...BUT THEY MAY BE PULLED IF THE DRIER TRENDS CONTINUE. GIVEN THE EXPECTED CLOUD COVER/PRECIPITATION ON WEDNESDAY...THE GFS MOS HIGHS LOOK A LITTLE TOO WARM AT THAT TIME. WILL NUDGE THE NUMBERS DOWN A BIT. REST OF THE GUIDANCE LOOK REASONABLE AT THIS TIME. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... ISSUED AT 231 PM EDT TUE JUN 25 2013 ECMWF AND GFS BOTH CONTINUE TO INDICATE A DEEP UPPER TROUGH AND PERHAPS A BROAD CUT OFF LOW OVER THE GREAT LAKES AND OHIO VALLEY DURING THIS TIME. GIVEN THE PATTERN WILL CONTINUE TSRA CHANCES THROUGH THE PERIOD ALONG WITH HIGHS AT OR BELOW MAVMOS AND WARM HUMID LOWS GIVEN THE AVAILABILITY OF LOWER LEVEL MOISTURE. && .AVIATION /DISCUSSION FOR THE 26/0000Z TAF ISSUANCE/... ISSUED AT 728 PM EDT TUE JUN 25 2013 FOCUS OVER THE NEXT 3 HOURS WILL BE OVER KLAF AND KHUF AS A CLUSTER OF SHOWERS AND THUNDERSTORMS START IMPACTING THOSE SITES. HIGHLIGHTED ACTIVITY AT KLAF WITH A TEMPO FROM WED 01-03Z. AT TIME OF ISSUANCE...CONFIDENCE WAS NOT HIGH ENOUGH TO GO WITH MORE THAN VCTS AT KHUF THIS EVENING...BUT THIS MAY HAVE TO BE UPGRADED IN FUTURE AMENDMENTS DEPENDING ON THE PATH OF AFOREMENTIONED CLUSTER. ELSEWHERE...CONVECTION IS EXPECTED TO BE MORE ISOLATED IN NATURE AT KIND AND KBMG THIS EVENING. CONDITIONS WILL GENERALLY BE AT VFR CATEGORY OUTSIDE OF ANY STORMS...BUT COULD DETERIORATE TO MVFR DURING STRONGER STORMS. INSERTED MENTION OF MVFR CATEGORY FOG AT KLAF AFTER WED 03Z WHERE SUFFICIENT MOISTURE WILL BE IN PLACE TONIGHT. LATER IN TAF PERIOD...A SHORT WAVE IN THE UPPER FLOW IS EXPECTED TO TRIGGER ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS LATE TOMORROW MORNING/EARLY AFTERNOON. WINDS WILL BE SOUTHWESTERLY AT 5 TO 10 KTS AT FIRST...AND THEN INCREASE TO 10 TO 14 KTS WITH GUSTS UP TO 22 KTS AROUND MID-MORNING TOMORROW THROUGH TOMORROW AFTERNOON. WINDS WILL TAKE ON MORE OF A WEST/SOUTHWESTERLY COMPONENT LATE IN TAF PERIOD AND BE SUSTAINED AT 4 TO 8 KTS BY TOMORROW EVENING. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...JAS NEAR TERM...RYAN/JAS SHORT TERM...JAS LONG TERM....PUMA AVIATION...TDUD VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 25, 4:28 PM EDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 428 PM EDT TUE JUN 25 2013 INZ021-028>031-035>049-261000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY- 428 PM EDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: STRONG TO SEVERE THUNDERSTORMS. HAZARDS: DAMAGING WINDS...LARGE HAIL...DANGEROUS LIGHTNING AND TORRENTIAL RAINFALL. TIMING: THROUGH TONIGHT. DISCUSSION: A WARM AND UNSTABLE AIRMASS REMAINS IN PLACE ACROSS THE AREA. THUNDERSTORMS WILL EXPAND IN COVERAGE INTO THE EVENING HOURS NORTH OF INTERSTATE 70 AS AN UPPER LEVEL WAVE TRACKS INTO NORTHERN INDIANA. ADDITIONAL THUNDERSTORMS ARE LIKELY OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL INDIANA AT TIMES FROM WEDNESDAY THROUGH MONDAY. SEVERE STORMS WILL BE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT...WITH DAMAGING WINDS THE PRIMARY THREAT. LARGE HAIL AND TORRENTIAL RAINFALL ARE ALSO POSSIBLE. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. DISCUSSION: A HUMID AND UNSTABLE AIRMASS WILL BE IN PLACE THROUGH WEDNESDAY NIGHT...WITH SEVERAL CHANCES FOR SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... OVER THE NEXT FEW DAYS SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL AND FLOODING AS A RESULT OF SLOW MOVING THUNDERSTORMS... AS WELL AS ANY OTHER PHENOMENA OBSERVED WITH THE STORMS. SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND EVENING...AND MAY BE NEEDED AGAIN WEDNESDAY AND WEDNESDAY NIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ051>057-060>065-067>072-261000- VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE- BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON- JENNINGS- 428 PM EDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: STRONG THUNDERSTORMS. HAZARDS: GUSTY WINDS...HAIL...DANGEROUS LIGHTNING AND TORRENTIAL RAINFALL. TIMING: THROUGH TONIGHT. DISCUSSION: A WARM AND UNSTABLE AIRMASS REMAINS IN PLACE ACROSS THE AREA. SCATTERED THUNDERSTORMS WILL EXPAND IN COVERAGE THROUGH THE EVENING AND CONTINUE OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL INDIANA AT TIMES FROM WEDNESDAY THROUGH MONDAY. SEVERE STORMS WILL BE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT...WITH DAMAGING WINDS THE PRIMARY THREAT. LARGE HAIL AND TORRENTIAL RAINFALL ARE ALSO POSSIBLE. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. WARM TEMPERATURES AND HIGH HUMIDITY COULD PRODUCE HEAT INDEX VALUES IN THE UPPER 90S TO NEAR 100 DEGREES AT TIMES THIS WEEK...ESPECIALLY WEDNESDAY. DISCUSSION: A HUMID AND UNSTABLE AIRMASS WILL BE IN PLACE THROUGH WEDNESDAY NIGHT...WITH SEVERAL CHANCES FOR SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... OVER THE NEXT FEW DAYS SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL AND FLOODING AS A RESULT OF SLOW MOVING THUNDERSTORMS... AS WELL AS ANY OTHER PHENOMENA OBSERVED WITH THE STORMS. SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY AND WEDNESDAY NIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN
In the hours before
Special weather statement, Jun 25, 8:08 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
808 PM EDT TUE JUN 25 2013
INZ035-043-044-260045-
FOUNTAIN-PARKE-VERMILLION-
808 PM EDT TUE JUN 25 2013
...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN FOUNTAIN...NORTHWESTERN
PARKE AND VERMILLION COUNTIES UNTIL 845 PM EDT...
AT 804 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF
TILTON TO HUME...AND MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
VEEDERSBURG...
NEWPORT...
CLINTON...
ROCKVILLE...
PERRYSVILLE...
CAYUGA...
LODI...
DANA...
YEDDO...
WALLACE...
TURKEY RUN STATE PARK...
MARSHALL...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4015 8753 4015 8749 4013 8749 4013 8741
4014 8740 4012 8709 3987 8709 3961 8733
3961 8753
TIME...MOT...LOC 0007Z 276DEG 31KT 4007 8751 3973 8783
RYANSpecial weather statement, Jun 25, 8:44 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
844 PM EDT TUE JUN 25 2013
INZ035-036-043>045-260130-
FOUNTAIN-MONTGOMERY-PARKE-PUTNAM-VERMILLION-
844 PM EDT TUE JUN 25 2013
...STRONG THUNDERSTORM ADVISORY FOR FOUNTAIN...MONTGOMERY...PARKE...
NORTHWESTERN PUTNAM AND EASTERN VERMILLION COUNTIES UNTIL 930 PM
EDT...
AT 841 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF
VEEDERSBURG TO 12 MILES SOUTHEAST OF VEEDERSBURG TO 5 MILES SOUTHWEST
OF ROCKVILLE...AND MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
CRAWFORDSVILLE...
ROCKVILLE...
MARSHALL...
WINGATE...
WAYNETOWN...
SHADES STATE PARK...
NEW RICHMOND...
NEW MARKET...
LINDEN...
CECIL HARDEN LAKE...
MOTORISTS TRAVELING ALONG INTERSTATE 74 IN MONTGOMERY AND EASTERN
FOUNTAIN COUNTIES WILL ALSO BE IMPACTED.
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4023 8727 4023 8709 4021 8709 4021 8676
3996 8681 3967 8701 3968 8749
TIME...MOT...LOC 0043Z 272DEG 38KT 4021 8712 3995 8714
3974 8729
RYANSpecial weather statement, Jun 25, 9:10 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
910 PM EDT TUE JUN 25 2013
INZ051-060-260200-
SULLIVAN-VIGO-
910 PM EDT TUE JUN 25 2013
...STRONG THUNDERSTORM ADVISORY FOR NORTHERN SULLIVAN AND SOUTHERN
VIGO COUNTIES UNTIL 1000 PM EDT...
AT 905 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF MARTINSVILLE...OR 14 MILES
WEST OF MARSHALL...MOVING EAST AT 50 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
TERRE HAUTE...
PRAIRIE CREEK...
WEST TERRE HAUTE...
PRAIRIETON...
FAIRBANKS...
INDIANA STATE UNIVERSITY...
PIMENTO...
FARMERSBURG...
SHELBURN...
RILEY...
HYMERA...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3935 8758 3935 8756 3936 8754 3950 8753
3945 8724 3911 8724 3923 8758 3924 8758
3926 8761 3928 8762 3930 8761 3931 8762
TIME...MOT...LOC 0110Z 287DEG 44KT 3941 8788
RYANSpecial weather statement, Jun 25, 9:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
921 PM EDT TUE JUN 25 2013
INZ030-036-037-044>046-052>054-260200-
BOONE-CLAY-CLINTON-HENDRICKS-MONTGOMERY-MORGAN-OWEN-PARKE-PUTNAM-
921 PM EDT TUE JUN 25 2013
...STRONG THUNDERSTORM ADVISORY FOR NORTHERN CLAY...SOUTHERN
CLINTON...BOONE...HENDRICKS...EASTERN MONTGOMERY...WESTERN MORGAN...
NORTHEASTERN OWEN...SOUTHEASTERN PARKE AND PUTNAM COUNTIES UNTIL 1000
PM EDT...
AT 914 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
FRANKFORT TO 11 MILES NORTHEAST OF GREENCASTLE TO 11 MILES SOUTH OF
BRAZIL...AND MOVING EAST AT 30 MPH.
AN OUTFLOW BOUNDARY WITH WIND GUSTS OF 40 TO 45 MPH WILL ARRIVE
SEVERAL MINUTES AHEAD OF THE RAIN AND THUNDERSTORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
GREENCASTLE...
LEBANON...
DANVILLE...
BROWNSBURG...
REELSVILLE...
ADVANCE...
JAMESTOWN...
NORTH SALEM...
LIZTON...
COATESVILLE...
PITTSBORO...
CLOVERDALE...
STILESVILLE...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3951 8724 3952 8720 3954 8720 3978 8697
4022 8682 4021 8624 3992 8630 3992 8633
3982 8633 3940 8672 3947 8724
TIME...MOT...LOC 0119Z 263DEG 25KT 4017 8657 3979 8671
3938 8716
RYANThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:08 PM EDT | Special Weather Statement | IND | Fountain, Parke, Vermillion | 37 min |
| Jun 25, 8:44 PM EDT | Special Weather Statement | IND | Fountain, Montgomery, Parke | 46 min |
| Jun 25, 9:10 PM EDT | Special Weather Statement | IND | Vigo | 50 min |
| Jun 25, 9:55 PM EDT | Special Weather Statement | IND | Hamilton, Hancock, Johnson, Marion, Morgan, Owen | 50 min |
| Jun 26, 12:21 AM EDT | Special Weather Statement | IND | Greene | 54 min |
| Jun 26, 1:08 AM EDT | Special Weather Statement | IND | Daviess, Greene, Knox, Lawrence, Martin | 67 min |
| Jun 26, 2:00 AM EDT | Special Weather Statement | IND | Clay, Daviess, Greene, Knox, Lawrence, Martin and 4 more | 90 min |
| Jun 26, 2:20 AM EDT | Special Weather Statement | IND | Jackson, Jennings | 55 min |
| Jun 26, 9:41 AM EDT | Flash Flood Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 17 hr |
| Jun 26, 1:13 PM EDT | Special Weather Statement | IND | Sullivan | 32 min |
| Jun 26, 1:44 PM EDT | Special Weather Statement | IND | Greene, Knox, Sullivan | 46 min |
| Jun 26, 1:57 PM EDT | Areal Flood Warning | IND | Knox, Sullivan | 6 hr |
| Jun 26, 2:23 PM EDT | Special Weather Statement | IND | Daviess, Greene, Knox, Lawrence, Martin | 52 min |
| Jun 26, 2:29 PM EDT | Areal Flood Warning | IND | Daviess, Greene, Knox, Martin | 6 hr |
| Jun 26, 2:34 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Jackson, Lawrence, Martin | 41 min |
| Jun 26, 2:57 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Lawrence, Monroe | 48 min |
| Jun 26, 3:20 PM EDT | Areal Flood Warning | IND | Greene, Lawrence, Martin | 5 hr |
| Jun 26, 3:20 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Martin | 25 min |
| Jun 26, 4:36 PM EDT | Areal Flood Warning | IND | Clay, Greene, Owen, Sullivan, Vigo | 6 hr |
| Jun 26, 4:43 PM EDT | Severe Thunderstorm Warning | IND | Greene, Monroe, Owen | 32 min |
| Jun 26, 5:02 PM EDT | Tornado Warning | IND | Clay, Sullivan, Vigo | 28 min |
| Jun 26, 5:19 PM EDT | Flash Flood Warning | IND | Clay, Sullivan, Vigo | 4 hr |
| Jun 26, 5:30 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 60 min |
| Jun 26, 5:32 PM EDT | Tornado Warning | IND | Clay, Greene, Sullivan, Vigo | 28 min |
| Jun 26, 5:54 PM EDT | Flash Flood Warning | IND | Clay, Greene, Owen | 4 hr |
| Jun 26, 6:09 PM EDT | Areal Flood Warning | IND | Knox | 4 hr |
| Jun 26, 6:23 PM EDT | Tornado Warning | IND | Knox | 22 min |
| Jun 26, 6:41 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Martin | 34 min |
| Jun 26, 7:02 PM EDT | Tornado Warning | IND | Jackson | 28 min |
| Jun 26, 7:38 PM EDT | Flash Flood Warning | IND | Sullivan | 3 hr |
| Jun 26, 7:45 PM EDT | Flash Flood Warning | IND | Daviess, Greene, Lawrence, Martin | 3 hr |
| Jun 26, 7:59 PM EDT | Tornado Warning | IND | Knox | 16 min |
Nearby
Special Weather Statements in Indiana, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.